Alert archive / Colorado / River Flood Warnings in 2014

River Flood Warning 2, NWS Pueblo, CO

July 13, 2014Bent County, Colorado

NWS Pueblo, CO issued this river flood warning at Jul 13, 2014, 1:17 AM MDT for Bent County, Colorado. It took effect at Jul 13, 2014, 6:00 AM MDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 1:17 AM MDT (07:17 UTC)
In effect from
Jul 13, 2014, 6:00 AM MDT
Expired
Jul 14, 2014, 1:50 PM MDT
In force
32 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Bent County, CO

The river

Written for the forecast point Purgatoire River near Las Animas (LAPC2).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07128500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WGUS45 KPUB 130717
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
117 AM MDT SUN JUL 13 2014

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN COLORADO... 

  PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY.

.HEAVY RAIN ACROSS THE REGION SATURDAY EVENING WILL LEAD TO RAPID RISES IN 
RIVER LEVELS ALONG THE PURGATOIRE RIVER NEAR LAS ANIMAS THROUGH EARLY 
SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY 
DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC011-131917-
/O.NEW.KPUB.FL.W.0002.140713T1200Z-140714T1950Z/
/LAPC2.1.ER.140713T1200Z.140713T1800Z.140714T0750Z.UU/
117 AM MDT SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PURGATOIRE RIVER NEAR LAS ANIMAS.
* FROM THIS MORNING TO MONDAY AFTERNOON.
* AT 12:15 AM SUNDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MIDMORNING AND CONTINUE TO 
  RISE TO NEAR 11.0 FEET BY EARLY THIS AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 9.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS INTO LOW 
  LYING AREAS ALONG THE RIVER.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$
1 follow-up statement
568 
WGUS85 KPUB 131331
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
731 AM MDT SUN JUL 13 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY. 

.HEAVY RAIN ACROSS THE SOUTHEAST PLAINS SATURDAY EVENING HAS LED TO RAPID 
RISES AND FAST FLOWS IN THE ARKANSAS RIVER NEAR LA JUNTA AND THE PURGATOIRE
RIVER NEAR LAS ANIMAS. FLOWS HAVE BEEN FALLING THROUGH EARLY THIS MORNING 
BUT ARE EXPECTED TO RISE AGAIN THROUGH THE DAY MONDAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY 
DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC089-140131-
/O.EXT.KPUB.FL.W.0001.000000T0000Z-140715T2200Z/
/LXHC2.1.ER.140713T0611Z.140713T0730Z.140715T1000Z.UU/
731 AM MDT SUN JUL 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT LA JUNTA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM SUNDAY THE STAGE WAS 9.3 FEET AND IS EXPECTED 
  TO RISE AGAIN TO AROUND 11 FEET BY MONDAY EVENING.
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 11.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC011-131401-
/O.CAN.KPUB.FL.W.0002.000000T0000Z-140714T1950Z/
/LAPC2.1.ER.140713T0917Z.140713T1115Z.140713T1154Z.UU/
731 AM MDT SUN JUL 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE PURGATOIRE RIVER NEAR LAS ANIMAS.
* AT  7:15 AM SUNDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:54 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY 
  MIDMORNING TOMORROW.
* IMPACT...AT 8.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW SPOTS IN
  THE MAIN RIVER CHANNEL.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 11:33 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 12, 11:33 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1133 PM MDT SAT JUL 12 2014

.UPDATE...
ISSUED AT 1104 PM MDT SAT JUL 12 2014

UPDATED TO CANCEL THE FLASH FLOOD WATCH FOR THE EASTERN MOUNTAINS
AND I-25 CORRIDOR. CURRENTLY...A MESO-LOW HAS SET UP NEAR LA JUNTA
WITH THE HEAVIEST RAINFALL FROM CROWLEY...TO KIOWA...SOUTH INTO
PROWERS COUNTIES. THIS AREA WILL CONTINUE TO SEE HEAVY RAINFALL
THROUGH THE NEXT COUPLE OF HOURS...WITH FLASH FLOODING LIKELY.
OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR...LIGHT WRAP AROUND
RAINFALL WILL CONTINUE WITH LITTLE ADDITIONAL FLASH FLOOD THREAT.
MOZLEY

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 316 PM MDT SAT JUL 12 2014

.TONIGHT...COLD FRONT IS CURRENTLY MOVING SOUTHWARD INTO
SOUTHEAST COLORADO. STRONG TO SEVERE CONVECTION HAS DEVELOPED
ALONG THE FRONT AS IT MOVES TO THE SOUTH. STORMS HAVE BEEN
PRODUCING HEAVY RAINS...AND WILL CONTINUE FLASH FLOOD WATCH. THE
THREAT FOR HEAVY RAINS WILL CONTINUE TO MOVE SOUTHWARD WITH THE
FRONT. MODELS SEEM TO MOVE HEAVY RAIN AS FAR SOUTH AS SOUTHERN
PUEBLO COUNTY BEFORE THE MAIN CONVECTION STARTS MOVING TO THE
EAST. HAVE CONCERNS THAT THE HIGH RESOLUTION MODELS ARE NOT STRONG
ENOUGH WITH THE STORMS OVER THE SOUTHERN SANGRE DE CRISTO
MOUNTAINS. WILL MAINTAIN THE WATCH THROUGH MIDNIGHT. WILL ALSO
HAVE TO MONITOR FOR HEAVY RAIN ALONG AND NEAR THE EASTERN
MOUNTAINS LATER THIS EVENING.

.SUNDAY...ABUNDANT MOISTURE WILL CONTINUE OVER THE REGION. SOME
DRIER AIR MAY START MOVING INTO THE REGION FROM THE NORTH...BUT
BUFKIT SOUNDING STILL SHOW 1 TO 1.25 INCHES OF PRECIPITABLE WATER
ON THE PLAINS. MAIN CHALLENGE WILL BE THE AMOUNT OF INSTABILITY.
DID NOT MAKE MANY CHANGES TO THE GRIDS. WILL HAVE TO WAIT AND SEE
HOW MUCH CLOUD COVER DEVELOPS TONIGHT AND HOW SLOWLY IT WILL
DISSIPATE ON SUNDAY. SUSPECT AMOUNT OF INSTABILITY WILL BE LESS
THAN TODAY...BUT THERE WILL STILL BE ENOUGH FOR CONVECTION IN THE
AFTERNOON. ONCE AGAIN...HEAVY RAINFALL WILL BE POSSIBLE WITH
CONVECTION. WINDS ALOFT INCREASE SO STORMS MAY MOVE FASTER.
--PGW--

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 316 PM MDT SAT JUL 12 2014

SUNDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE
PATTERN WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WORK
WEEK. THE UPPER PATTERN IS SET UP SUCH THAT THE RIDGE AXIS WILL BE
TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE
SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP
COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E
AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. LOOK FOR
WIDESPREAD PCPN CHANCES ACROSS THE E PLAINS AND MTS EACH DAY...WITH
BELOW NORMAL TEMPS FORECAST.

THURSDAY THROUGH SATURDAY...A WARMING AND DRYING TREND IS EXPECTED
AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT
DEVELOPS. CONVECTION IS FORECAST TO BECOME MORE DIURNAL AND TIED TO
THE HIGHER TERRAIN. MOORE

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1118 PM MDT SAT JUL 12 2014

RAIN WILL END ACROSS KPUB WITHIN THE HOUR.

KPUB...KCOS AND KALS WILL SEE VFR NEXT 24 HOURS. HOWEVER...SIMILAR
TO SATURDAY...SHOWERS AND STORMS...SOME WITH HEAVY RAIN...WILL
ONCE AGAIN BE POSSIBLE SUNDAY AFTERNOON...ESPECIALLY AT KCOS AND
KPUB. ANY STORM ACTIVITY WILL LIKELY BE RELATIVELY BRIEF.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOZLEY
SHORT TERM...PGW
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 12, 11:48 AM MDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1148 AM MDT SAT JUL 12 2014

COZ058>089-093>099-131315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1148 AM MDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN
SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON.
IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO
THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY
RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25
CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH
FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH
FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN.

IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO
A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG
ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS
THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO
SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND
EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW
MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL
AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS
THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS.

A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND
FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER
TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

06/06

In the hours before

Local storm report, Jul 12, 10:01 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     FLOOD            RYE                     37.92N 104.93W
07/12/2014                   PUEBLO             CO   LAW ENFORCEMENT

            ROADS SHUT DOWN

&&

KAM
Local storm report, Jul 12, 10:05 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1005 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FLASH FLOOD      SWINK                   38.01N 103.63W
07/12/2014                   OTERO              CO   FIRE DEPT/RESCUE

            WATER RESCUE

&&

KAM
Local storm report, Jul 12, 10:06 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1006 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     4 W LAMAR               38.07N 102.69W
07/12/2014  M71 MPH          PROWERS            CO   ASOS

&&

KAM
Local storm report, Jul 12, 10:16 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1016 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      9 SW HIGBEE             37.68N 103.57W
07/12/2014                   OTERO              CO   TRAINED SPOTTER

            JACK CANYON ARROYO

&&

KAM
Special weather statement, Jul 12, 10:35 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1035 PM MDT SAT JUL 12 2014

COZ098-130515-
LAMAR VICINITY/PROWERS COUNTY CO-
1035 PM MDT SAT JUL 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS COUNTY UNTIL
1115 PM MDT...

AT 1035 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF HOLLY...OR 12 MILES SOUTHWEST
OF COOLIDGE...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3767 10222 3797 10243 3808 10205 3806 10204
      3768 10204 3767 10205
TIME...MOT...LOC 0435Z 327DEG 14KT 3789 10213

KAM
Local storm report, Jul 12, 11:25 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1125 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLASH FLOOD      2 S LA JUNTA            37.95N 103.54W
07/12/2014                   OTERO              CO   FIRE DEPT/RESCUE

            HIGHWAY 109 CLOSURE

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:21 PM MDTSpecial Weather StatementPUBPueblo39 min
Jul 12, 6:24 PM MDTAreal Flood AdvisoryPUBPueblo51 min
Jul 12, 6:29 PM MDTSpecial Weather StatementPUBBaca31 min
Jul 12, 6:31 PM MDTAreal Flood AdvisoryPUBFremont, Pueblo119 min
Jul 12, 6:40 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas, Pueblo2 hr
Jul 12, 6:46 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jul 12, 7:06 PM MDTSpecial Weather StatementPUBOtero24 min
Jul 12, 7:18 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 12, 7:37 PM MDTAreal Flood AdvisoryPUBLake113 min
Jul 12, 7:55 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Crowley, Huerfano, Las Animas, Otero and 1 more3 hr
Jul 12, 8:16 PM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
Jul 12, 8:33 PM MDTFlash Flood WarningPUBBent, Crowley, Kiowa, Otero5 hr
Jul 12, 9:54 PM MDTAreal Flood AdvisoryPUBKiowa, Prowers3 hr
Jul 12, 10:12 PM MDTFlash Flood WarningPUBProwers3 hr
Jul 12, 10:35 PM MDTSpecial Weather StatementPUBProwers40 min
Jul 13, 12:44 AM MDTRiver Flood WarningPUBOtero28 hr
Jul 13, 1:24 AM MDTAreal Flood WarningPUBBent, Crowley, Otero, Prowers5 hr
Jul 13, 4:23 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more17 hr
Jul 13, 11:24 AM MDTSpecial Weather StatementPUBTeller36 min
Jul 13, 11:53 AM MDTSpecial Weather StatementPUBTeller37 min
Jul 13, 12:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 13, 12:42 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 13, 12:48 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo117 min
Jul 13, 1:32 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 13, 1:49 PM MDTAreal Flood AdvisoryPUBPueblo116 min
Jul 13, 2:01 PM MDTSpecial Weather StatementPUBPueblo29 min
Jul 13, 2:25 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jul 13, 3:22 PM MDTSpecial Weather StatementPUBFremont38 min
Jul 13, 4:08 PM MDTRiver Flood WarningPUBProwers15 hr
Jul 13, 4:57 PM MDTSpecial Weather StatementPUBSaguache33 min

Nearby

River Flood Warnings in Colorado, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.